# SDR SCNA96047

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15205841
- Condition: Corroded
- Location: Bs 1050-1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO COMPARTMENT SEAT TRACK UPPER SIDE EDGES AND AROUND SCREW HOLES HAVE CORROSION.  MECHANICALLY REMOVED CORROSION FROM STATIONS 1030 TO 1050 AND STATIONS 1090 TO 1130, MATERIAL LOSS LESS THAN .002.  FABRICATED AND INSTALLED A NEW SECTION FROM STATION 1050 TO 1090 IAW B727, SRM 53-10-05 FIGURE 1.
